Evaluation of laser-sheet beam shape coefficients in generalized lorenz-mie theory by use of a localized approximation

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01597337
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 11:52:46 AM
Last modification on : Friday, February 8, 2019 - 4:06:02 PM

Identifiers

Citation

K.F. Ren, G. Gréhan, G. Gouesbet. Evaluation of laser-sheet beam shape coefficients in generalized lorenz-mie theory by use of a localized approximation. Journal of the Optical Society of America. A Optics, Image Science, and Vision, Optical Society of America, 1994, 11 (7), pp.2072-2079. ⟨10.1364/JOSAA.11.002072⟩. ⟨hal-01597337⟩

Share

Metrics

Record views

83